On the GCD-s of k consecutive terms of Lucas sequences

L, Hajdu [Hajdu, Lajos (Számelmélet), author] Institute of Mathematics (UD); M, Szikszai [Szikszai, Márton (Matematika, Száme...), author] Institute of Mathematics (UD)

English Scientific Article (Journal Article)
Published: JOURNAL OF NUMBER THEORY 0022-314X 1096-1658 132 (12) pp. 3056-3069 2012
  • SJR Scopus - Algebra and Number Theory: Q1
Identifiers
Subjects:
    Citation styles: IEEEACMAPAChicagoHarvardCSLCopyPrint
    2020-09-24 04:53